MathSciNet Relay Station
MathSciNet bibliographic data
MR1394747 (97d:13031) 13P10 (13A30 14M25)
Eisenbud, David; Sturmfels, Bernd Binomial ideals. Duke Math. J. 84 (1996), no. 1, 1–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement